# SDR ASOA20121015149

- Difficulty date: October 10, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145
- Aircraft serial: 439
- Aircraft time: 27,682 hours, 21,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 FLOOR PROXIMITY LIGHT INOPERATIVE.  R & R  NR 2 INVERTER. OPS CHECKED GOOD ACFT RELEASED AND RETURNED TO SERVICE.
